MathSciNet Relay Station
MathSciNet bibliographic data
MR2415075 (2009d:35353) 35R35 (35C20 35Q80 37G15 37L10 92C37)
Friedman, Avner; Hu, Bei Stability and instability of Liapunov-Schmidt and Hopf bifurcation for a free boundary problem arising in a tumor model. Trans. Amer. Math. Soc. 360 (2008), no. 10, 5291–5342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement